# SDR UIEA2019040803825

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,950 hours, 10,814 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: NSN
- Part serial: 922M31P01
- Condition: Failed
- Location: Hmu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF HMU FOUND FUEL METER LEAKING FUEL AT GASKET SPLIT LINE.( REMOVED AND PERFORMED FUEL AND HEAT EXCHANGER GASKET AS PER AMM CH 79-21-01. LEAK CHECK GOOD. PERFORMED ENGINE #2 TEST IDLE RUN AS PER AMM 71-00-00 .CHECKS NORMAL, REF ITEM LOG PG 1024117.   )
